# SDR 9706029180

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3312L
- Make and model: Doug DC-9-14
- Aircraft serial: 45707
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Lack Of Lube
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE TAIL CONE FAILED TO DROP DURING FUNCTIONAL CHECK.  CLEANED AND LUBED RELEASE SYSTEM, FUNCTIONAL CHECK OK.
